# SDR 2000ZZZX72

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: J744436
- Condition: Torn
- Location: Firewall
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTION, FOUND 4 LOWER COWL ATTACH SHOCK MOUNTS TORN AT THE BASE.  REPLACED SHOCK MOUNTS.
